Journal of Differential Geometry

Complex-analyticity of harmonic maps, vanishing and Lefschetz theorems

Yum Tong Siu

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 17, Number 1 (1982), 55-138.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214436700

Digital Object Identifier
doi:10.4310/jdg/1214436700

Mathematical Reviews number (MathSciNet)
MR658472

Zentralblatt MATH identifier
0497.32025

Subjects
Primary: 58E20: Harmonic maps [See also 53C43], etc.
Secondary: 32L20: Vanishing theorems 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]

Citation

Siu, Yum Tong. Complex-analyticity of harmonic maps, vanishing and Lefschetz theorems. J. Differential Geom. 17 (1982), no. 1, 55--138. doi:10.4310/jdg/1214436700. https://projecteuclid.org/euclid.jdg/1214436700


Export citation